# SDR 2004UALA00114

- Difficulty date: February 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 40,465 hours, 5,006 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM AT STA 1820 BL0 DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED T-CHORD REPAIR.
